# SDR 07FDEA02025

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,398 hours, 24,641 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 REVERSER WOULD NOT STOW AFTER LANDING.  FOUND NR 2 LT REV TRANSLATING COWL MISSING.  AFW MX REPORTS AIRCRAFT BLOCKED IN WITH LT THRUST REVERSER TRANSLATING COWL MISSING.  IT APPEARS THERE ARE ALSO BLOCKER DOORS THAT WERE TOWN OFF WITH THE COWL.  THIS MOST LIKELY HAPPENED ON LANDING AND TR DEPLOYMENT.  THE AIRPORT AUTHORITY FOUND TRANS COWL AND ATTACHING PARTS ON RUNWAY.  ALL DEBRIS REMOVED.  INITIAL EVALUATION LOOKS LIKE THE AIRCRAFT WILL REQUIRE A TR HALF.  REPLACED NR 2 LT THRUST REVERSER.  NR 2 THRUST REV, OPS CKS NORMAL.
